Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Oscillation theorems for second-order differential equations with functional arguments


Author: Curtis C. Travis
Journal: Proc. Amer. Math. Soc. 31 (1972), 199-202
DOI: https://doi.org/10.1090/S0002-9939-1972-0285789-X
MathSciNet review: 0285789
Full-text PDF

Abstract | References | Additional Information

Abstract: The oscillatory behavior of $ Y''(t) + P(t)Y(g(t)) = 0$ where $ g(t) \to \infty $ as $ t \to \infty $ is investigated. Sufficient conditions for the oscillation of $ Y'(t)$ and $ Y(t)$ are developed.


References [Enhancements On Off] (What's this?)

  • [1] N. P. Bhatia, Some oscillation theorems for second order differential equations, J. Math. Anal. Appl. 15 (1966), 442-446. MR 34 #3017. MR 0203164 (34:3017)
  • [2] J. Bradley, Oscillation theorems for a second-order delay equation, J. Differential Equations 8 (1970), 397-403. MR 0268482 (42:3379)
  • [3] W. Leighton, The detection of the oscillation of solutions of a second order linear differential equation, Duke Math. J. 17 (1950), 57-61. MR 11, 248; 871. MR 0032065 (11:248c)
  • [4] Z. Nehari, Oscillation criteria for second-order linear differential equations, Trans. Amer. Math. Soc. 85 (1957), 428-445. MR 19, 415. MR 0087816 (19:415a)
  • [5] P. Waltman, A note on an oscillation criterion for an equation with a functional argument, Canad. Math. Bull. 11 (1968), 593-595. MR 38 #6193. MR 0237916 (38:6193)
  • [6] A. Wintner, A criterion of oscillatory stability, Quart. Appl. Math. 7 (1949), 115-117. MR 10, 456. MR 0028499 (10:456a)
  • [7] -, On the non-existence of conjugate points, Amer. J. Math. 73 (1951), 368-380. MR 13, 37. MR 0042005 (13:37d)


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1972-0285789-X
Keywords: Oscillation, functional arguments, delay equation, strongly oscillatory coefficient
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society